Three-dimensional free convective flow of a second-grade fluid through a porous medium with periodic permeability and heat transfer
作者: M. A. RanaA. Latif
作者单位: 1Department of Mathematics & Statistics, Riphah International University Islamabad
2Department of Mathematics, GC University Faisalabad
刊名: Boundary Value Problems, 2019, Vol.2019 (1), pp.1-19
来源数据库: Springer Journal
DOI: 10.1186/s13661-019-1144-x
关键词: Three-dimensional flowsPorous mediumPermeabilityFree convective flowsIll-posed boundary value problemsRegular perturbation methods
英文摘要: Abstract(#br)In this study, we model and theoretically analyze a free convective three-dimensional flow of an incompressible second-grade fluid through a highly porous medium bounded by an infinite vertical porous plate subjected to a constant suction. We assume the permeability of the medium to be periodic and the free stream velocity to be uniform. The assumption of either constant or time-dependent permeability of a porous medium leads to two-dimensional flows; however, the flow becomes three-dimensional due to variable permeability of the porous medium. We obtain analytic solutions for velocity field, pressure, skin friction components, temperature distribution, and discuss and graphically visualize effects of physical parameters emerging in the mathematical model of the physical...
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.922 (2012)

×